# SDR CALA2025020302172

- Difficulty date: February 2, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737824
- Aircraft serial: 62767
- Aircraft time: 26,745 hours, 9,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANNUNCIATOR LIGHT BULB BURNED OUT ON. CAPTIAN PITOT, WINDOW HEAT ON, RIGHT GEAR & EMERGENCY EXIT LIGHTS. R&R BURNED OUT LIGHT BULBS ON THE CAPTIAN PITOT, WINDOW HEAT ON L SIDE, RIGHT GEAR DOWN & EMERGENCY EXIT LIGHTS ANNUNCIATORS.
